lexapro and muscle tremors????

Discussion in 'Fibromyalgia Main Forum' started by lynnkat, Aug 23, 2003.

  1. lynnkat

    lynnkat New Member

    Hi all! I am trying to find out if anyone taking lexpro has had muscle tremors?? My doc increased the dosage a little over a week ago and for the last two days I have felt "shaky" inside.

    Today my right hand seems to have a mind of it's own with all the trembling. Makes it hard to drink a glass of iced tea which I need cause it's in the 100's again here in Kansas.

    My son finds it funny and tells me that I'm getting practice for old age. Not funny!

    I'm not going to take it till I can see what my doc says on Monday but I am curious if anyone else has had this problem. I searched the different posts about Lexapro but didn't see this problem addressed.

    Hope everyone is having a peaceful day. :) lynnkat
  2. PhoenixRising

    PhoenixRising New Member

    I take Lexapro and I dont have tremors - but my dosage is 20mg a day. BUT that is not to say that it wouldnt affect someone else that way. Check with your doc.

    As for the kid...well, just this morning my son said something that cracked me up. My thumbs are very stiff and painful today and I couldnt pick something up. He said, "well mom, you have finally defied evolution or lost your membership to the human race - you no longer have opposing digits"

    sigh....
  3. malsmom

    malsmom New Member

    I can not say if it is the Lexapro but my legs and arms and face shakes at times. Let me know if you find anything else out.

    Nadine
    Texas
  4. lynnkat

    lynnkat New Member

    Just got off the phone with my docs office after asking about lexapro and still don't have a clue about my trembling hand.

    The person I talked to said that yes, maybe it could be the med that was causing the problem and I should cut it back to 10 mg and see if that helps. She also was fast to suggest that if this doesn't work then of course I could come in for another appt.

    I guess the icing on the cake was that she didn't know why the dosage had been raised!!! If they don't know why how in the world am I suppose to get any better!!!! SIGH

    Thanks to all for giving me some info about this mess.

    Guess we have to keep a smile on our faces and just continue on shaky or not.

    Take care----lynnkat

  5. joycem

    joycem New Member

    I was on Celexia for about 2&1/2 yrs. Then it started not to work for me anymore. My Dr. put me on Effexor and Lexapro. because I have fog brain so much I take someone with me to all Dr's visits. That way what I don't get! they do. This time I diden't do that, so I don't no why he put me on both meds. I see him Sept.3rd and I will have to write down everything he said if I can't fine anyone to go with me. I don't feel it is working that well, I still have flair ups and can snap for no reason. I don't have any trembling, and never had when on Celexa either. I no its for the depression but my anger and short temper still jumps out when I least expect it. I heard that was from the Fibro. Maybe the 2 meds together stops the trembling? Eager to know.